# SDR QXEA200400658

- Difficulty date: September 1, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 7,709 hours, 8,620 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND NACELLE NR 3 OUTBOARD FLAP TRACK MOUNTING SUPPORT BEAM HAS A 1 INCH CRACK ALONG TOP ATTACH FLANGE, APPROXIMATELY 7 INCHES FROM AFT END.  REPAIRED IAW HORIZON AIR EA 6-54-310 AND R/D 8/4-54-201.
